MAUDE Adverse Event Report: MEDTRONIC HEART VALVE DIVISION MOSAIC AORTIC BIOPROSTHETIC HEART VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

MEDTRONIC HEART VALVE DIVISION MOSAIC AORTIC BIOPROSTHETIC HEART VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 305U
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 02/01/2012
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that 1 year 10 months post implant of this 23mm mitral bioprosthetic valve, it was explanted and replaced with a 23mm surgical valve for unknown reasons.There were no additional adverse patient effects reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
MOSAIC AORTIC BIOPROSTHETIC HEART VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
MEDTRONIC HEART VALVE DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7176219
Report Number2025587-2018-00098
Device Sequence Number96963
Product Code LWR
UDI-Device Identifier00613994479242
UDI-Public00613994479242
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P990064
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2012
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/11/2015
Device Model Number305U
Device Catalogue Number305U223
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/08/2018
Supplement Date Received by Manufacturer02/14/2018
Initial Report FDA Received Date01/09/2018
Supplement Report FDA Received Date02/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR